Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had uterus operation 2 years back. Suffering from increase in ESR and headache

My mother is of 48 years of age.She had an uterus operation 2 years back and since then she is suffering from increase in ESR and she had medicines from doctor but it keeps on increase or normal. And also she had disk problem(slip disk) before which is fine now. She is also weak and suffer from headache , nausea , fever easily i.e. weak immune system .Can i suggest her AMWAY products ?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sumit;
welcome to HealthcareMagic
Increase of ESR signifies some thing is wrong in the body.It could be due to
--acute infection
--chronic infections like tuberculosis
--& even in anaemia.
Since your mother has raised ESR & she looks weak anaemia is the most probable cause unless she has any other symptom.So please get a CBC report done for anaemia if her haemoglobin is low she will require to take iron supplement .If you are a Amway member & want to give her medicine you can give her Iron-folic & even cal-mag for few months it should help but give it only after getting investigation thay she does not have any other medical illness.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor